$99.00 – $459.00
|Manufacturer||Abbott India Ltd.|
|Packaging||10 tablets in 1 strip|
|Delivery Time||6 to 15 Days|
Brufen 200mg (Ibuprofen 200mg) pills are NSAIDs (nonsteroidal anti-inflammatory medicines) (Non-Steroidal Anti-Inflammatory Drugs). The main ingredient in this medicine is ibuprofen, which relieves mild to moderate pain, fever, and inflammation in adults and children older than six months.
The medication can also assist with headaches, menstrual cramps, lower back pain, neuralgia, dental pain, migraines, cold and flu symptoms, and swelling and stiffness in muscles and joints.
Brufen 200mg is critical that you understand that pain is a symptom that is generated by your nervous system and creates unpleasant sensations throughout your body. When you are in pain, you will experience edoema, inflammation, fever, and redness.
Brufen 200 mg is a nonsteroidal anti-inflammatory drug that acts by preventing the release of certain chemical messengers. These chemical messengers are to blame for inflammation, fever, and discomfort.
It changes the amount of hormones in your body so that pain and inflammation (swelling and redness) go away right away.
It is usually advisable to take the pill on an empty stomach to minimise stomach discomfort and to reduce the risks of adverse effects. To have a better understanding of the medicine, read the patient information booklet once before beginning the dosage.
You should use the minimal dosage of medication possible to control your symptoms. However, the doctor will prescribe the appropriate dose based on your health and age.
To improve your health as quickly as possible, you must attentively follow your doctor’s advice. The medication should be taken for the full duration advised, and any missing doses should be avoided because they will make Brufen less effective.
Without chewing, fracturing, or crushing the pill, swallow it whole with a glass of water. Furthermore, the medication should not be discontinued without first consulting with a doctor.